Robert J. Berman
Robert J. Berman
Professor of Mathematics, Chalmers Univiersity of Technology
Verified email at
Cited by
Cited by
A variational approach to complex Monge-Ampere equations
RJ Berman, S Boucksom, V Guedj, A Zeriahi
Publications mathématiques de l'IHÉS 117 (1), 179-245, 2013
K-polystability of Q-Fano varieties admitting Kähler-Einstein metrics
RJ Berman
Inventiones mathematicae 203 (3), 973-1025, 2016
Growth of balls of holomorphic sections and energy at equilibrium
R Berman, S Boucksom
Inventiones mathematicae 181 (2), 337-394, 2010
A thermodynamical formalism for Monge–Ampere equations, Moser–Trudinger inequalities and Kähler–Einstein metrics
RJ Berman
Advances in Mathematics 248, 1254-1297, 2013
A direct approach to Bergman kernel asymptotics for positive line bundles
R Berman, B Berndtsson, J Sjöstrand
Arkiv för matematik 46 (2), 197-217, 2008
Fekete points and convergence towards equilibrium measures on complex manifolds
R Berman, S Boucksom, DW Nyström
Acta Mathematica 207 (1), 1-27, 2011
Convexity of the 𝐾-energy on the space of Kähler metrics and uniqueness of extremal metrics
R Berman, B Berndtsson
Journal of the American Mathematical Society 30 (4), 1165-1196, 2017
K\" ahler-Einstein metrics and the K\" ahler-Ricci flow on log Fano varieties
RJ Berman, S Boucksom, P Eyssidieux, V Guedj, A Zeriahi
arXiv preprint arXiv:1111.7158, 2011
Regularity of plurisubharmonic upper envelopes in big cohomology classes
R Berman, JP Demailly
Perspectives in analysis, geometry, and topology, 39-66, 2012
Hierarchical interpolative factorization for elliptic operators: differential equations
KL Ho, L Ying
Communications on Pure and Applied Mathematics 69 (8), 1415-1451, 2016
A variational approach to the Yau-Tian-Donaldson conjecture
R Berman, S Boucksom, M Jonsson
arXiv preprint arXiv:1509.04561, 2015
Bergman kernels and equilibrium measures for line bundles over projective manifolds
RJ Berman
American journal of mathematics 131 (5), 1485-1524, 2009
Real Monge-Ampère equations and Kähler-Ricci solitons on toric log Fano varieties
RJ Berman, B Berndtsson
Annales de la Faculté des sciences de Toulouse: Mathématiques 22 (4), 649-711, 2013
Bergman Kernels for Weighted Polynomials and Weighted Equilibrium Measures of ℂ n
RJ Berman
Indiana University Mathematics Journal, 1921-1946, 2009
Convexity of the extended K-energy and the large time behavior of the weak Calabi flow
R Berman, T Darvas, C Lu
Geometry & Topology 21 (5), 2945-2988, 2017
Regularity of weak minimizers of the K-energy and applications to properness and K-stability
RJ Berman, T Darvas, CH Lu
arXiv preprint arXiv:1602.03114, 2016
From Monge-Ampere equations to envelopes and geodesic rays in the zero temperature limit
RJ Berman
arXiv preprint arXiv:1307.3008, 2013
Kähler–Einstein metrics on stable varieties and log canonical pairs
RJ Berman, H Guenancia
Geometric and Functional Analysis 24 (6), 1683-1730, 2014
Complex optimal transport and the pluripotential theory of K\" ahler-Ricci solitons
RJ Berman, DW Nystrom
arXiv preprint arXiv:1401.8264, 2014
Bergman kernels and local holomorphic Morse inequalities
R Berman
Mathematische Zeitschrift 248 (2), 325-344, 2004
The system can't perform the operation now. Try again later.
Articles 1–20